InternationaleJournals

On Relation between Two Absolute Index-Summability Methods

1B.P.Padhy, 2Banitamani Mallik, 3U.K.Misra and 4Mahendra Misra
1Department of Mathematics, Roland Institute of Technology, Berhampur, Odisha.Email: iraady@gmail.com

2Department of Mathematics, JITM, Paralakhemundi, Gajapati, Odisha.Email: banitamaliik@gmail.com

3P.G.Department of Mathematics, Berhampur University, Odisha. Email: umakanta_misra@yahoo.com

4P.G.Department of Mathematics, N.C.College (Autonomous), Jajpur, Odisha. Email: Mahendramisra@gmail.com

 

ABSTRACT

            In this paper we have established a relation between the Summability methods and.

KEY WORDS:-summabilities.

AMS CLASSIFICATION NO: 40D25

 

 

 

 

 

 


International eJournal of Mathematical Sciences, Technology and Humanities

Volume 2, Issue 4, Pages:  654 - 660